# SDR A6WA201304224919

- Difficulty date: April 14, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 29,958 hours, 27,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADG DOOR CUTOUT AND LANDING LOWER SIDE DAMAGED.  REPAIRED PER REO 601R-53-11-2494.
